Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – Z
Zablow, Joel
On relations and homology of the Dehn Quandle
Zadeh, Mostafa
Analytic approach to $S^1$-equivariant Morse inequalities
Zakharevich, Inna
Splittings and calculational techniques for higher $\mathsf{THH}$
Zalloum, Abdul
Sublinearly Morse geodesics in CAT(0) spaces: Lower divergence and hyperplane characterization
Zannad, Skander
A sufficient condition for a branched surface to fully carry a lamination
Zare, Hadi
Splitting Madsen-Tillmann spectra II. The Steinberg idempotents and Whitehead conjecture
Zaremsky, Matthew
Commensurability invariance for abelian splittings of right-angled Artin groups, braid groups and loop braid groups
Rational homological stability for groups of partially symmetric automorphisms of free groups
Zastrow, Andreas
The fundamental groups of subsets of closed surfaces inject into their first shape groups
Zeidler, Rudolf
An index obstruction to positive scalar curvature on fiber bundles over aspherical manifolds
Zeinalian, Mahmoud
Cubical rigidification, the cobar construction, and the based loop space
Infinity structure of Poincaré duality spaces
Rational homotopy equivalences and singular chains
String bracket and flat connections
The Hodge Chern character of holomorphic connections as a map of simplicial presheaves
Zemke, Andrew
The simple loop conjecture for 3-manifolds modeled on Sol
Zemke, Ian
Quasi-stabilization and basepoint moving maps in link Floer homology
Zeng, Haozhi
The fundamental group of locally standard $T$-manifolds
Zentner, Raphael
On spectral sequences from Khovanov homology.
Representation spaces of pretzel knots
Zhan, Bohua
Combinatorial proofs in bordered Heegaard Floer homology
Explicit Koszul-dualizing bimodules in bordered Heegaard Floer homology
Zhang, Boyu
Modulo 2 counting of Klein-bottle leaves in smooth taut foliations
Zhang, Jiawen
A characterization for asymptotic dimension growth
Zhang, Jun
Symplectic structure perturbations and continuity of symplectic invariants
Zhang, Melissa
A rank inequality for the annular Khovanov homology of 2-periodic links
Zhang, Qiang
Bounds for fixed points and fixed subgroups on surfaces and graphs
Zhang, Xingru
Character varieties, A-polynomials, and the AJ conjecture
Characterizing slopes for torus knots
Detection of knots and a cabling formula for A-polynomials
Finite Dehn surgeries on knots in S^3
Zhang, Yu
On intersecting subgroups of Brunnian link groups*
Zhao, Xuezhi
Free degrees of homeomorphisms on compact surfaces
Nielsen type numbers and homotopy minimal periods for all maps on the 3-solvmanifolds
Zhao, Yanxin
The group of quasi-isometries of the real line cannot act effectively on the line
Zheng, Fangting
Geometrically bounding 3-manifold, volume and Betti number
Zhong, Jianyuan
The Homflypt skein module of a connected sum of 3-manifolds
Zhong, Linan
Detection of a nontrivial product in the stable homotopy groups of spheres
Zhou, Zhengyi
On the cohomology ring of symplectic fillings
Zhu, Chenchang
On the homotopy theory for Lie $\infty$-groupoids, with an application to integrating $L_\infty$-algebras
Zhu, Yifei
The power operation structure on Morava E-theory of height 2 at the prime 3
Zhuang, Dongping
Large scale geometry of commutator subgroups
Zibrowius, Claudius
A mnemonic for the Lipshitz-Ozsváth-Thurston correspondence
Kauffman states and Heegaard diagrams for tangles
Zickert, Christian
Gluing equations for $\mathrm{PGL}(n,\mathbb{C})$--representations of $3$--manifolds
The Ptolemy field of $3$--manifold representations
Ziegenhagen, Stephanie
E_n-cohomology with coefficients as functor cohomology
Ziemianski, Krzysztof
Homotopy representations of the unitary groups
Zoller, Leopold
Zou, Yanqing
The unstabilized canonical Heegaard splitting of a mapping torus
Zuddas, Daniele
A concave holomorphic filling of an overtwisted contact 3-sphere
Universal Lefschetz fibrations over bounded surfaces
Zúñiga, José
Compactifications of moduli spaces and cellular decompositions
Zupan, Alexander
Knots with compressible thin levels
Unexpected local minima in the width complexes for knots